# SDR CA980603016

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Cont IO360C
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: 6709202
- Condition: Stiff
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN GEAR SELECTED UP A GEAR UNSAFE LIGHT ILLUMINATED.  RIGHT GEAR DOOR FOUND TIGHT INTERFERRING WITH UP TRAVEL. DOOR RE-RIGGED.
